# SDR AALA202203168949

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 69,042 hours, 26,243 cycles
- System (JASC): 2540 · Lavatories
- Part: Mechanism
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR HINGE BROKEN CANNOT OPEN / CLOSE LAVATORY DOOR. REPLACED UPPER LOCKING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
